# SDR DALA14030523237

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON BOTH LOAD TRANSMITTING ANGLES LOCATED INTERNAL STRUCTURE EMERGENCY EXIT DOOR.  REPLACED TRANSMITTING ANGLES IAW SRM 51-72-11 AND DWG D52279040.
